Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Titration

Titration

I took my first injection of Avonex last night. My doctor has me titrating so it was only 1/4 of a dose. The only side effects I've had are a sore leg and swelling in my eyes. Has anyone had no symptoms on the first injection but did when you increased the dose? I'm just trying to prepare the best I can for things to come!

edited, originally posted almost 8 years ago
A MyMSTeam Member said:

i didnt have any issues with the titration or the first couple full doses, when i forget to take my motrin before and after i dont feel so swift but nothing too bad

posted almost 8 years ago
A MyMSTeam Member said:

I was on copaxone injections for 1 year now my ms doctor said its not helping so he said I am progressing fast then I was on avenox I was always bruised black and blue I stopped I am not taking nothing he said not helping me so I am getting worst day by day

posted almost 8 years ago
A MyMSTeam Member said:

That's so good to hear. I didn't get sick on my first dose, which was only 1/4 and I was worried that was just bc the dose was so small I hope its how how the rest of my treatment goes

posted almost 8 years ago
A MyMSTeam Member said:

Yes. Once on the full dose it is very important to take something before taking. I have no issues with avonex.

posted almost 8 years ago
A MyMSTeam Member said:

Thanks! I did hydrate very well and used Aleve and also was told to eat a decent dinner. Did you titrate with yours?

posted almost 8 years ago
Already a Member? Log in